# SDR 200501305

- Difficulty date: January 24, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N62353
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1363
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 660526AS
- Part serial: 2685
- Condition: Inoperative
- Location: Fuel Flow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL FLOW TRANSDUCER HAS NO OUTPUT SIGNAL.
